# SDR TSAA2024112600025

- Difficulty date: November 23, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 52,862 hours, 61,126 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LH SIDE FUSELAGE EXTERNAL SKIN AT STA 1088, S-2L~S-4L.  CORROSION REMOVED LEVEL 1 AT STA 1088, S-2L~S-4L FROM PN 65-46882-1 ORIGINAL THICKNESS 0.071" REMOVED 0.001" AND REMAINING THICKNESS IS 0.070 AND IS WITHIN LIMITS PER SRM 53-00-01 ALLOWABLE DAMAGE 1 R134, AREA CLEAN AND PROTECTIVE I.A.W. B737-300 SRM 51-20-01 P3-7 51-10-02 P12-15 REV 134. PME: 006646 DUE DATE: 07.28.2025
